MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; RR-DR. YEH PACK-LF

MEDLINE INDUSTRIES LP; RR-DR. YEH PACK-LF
Catalog Number DYNJ0901241K
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that during procedure, the surgeon has to "pluck small white fragments off the tips of the clips, or out of the surgical wound after use".This is related to the angiocclude clips within the pack.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Fragments from angioclips in wound.

Common Device Name
RR-DR. YEH PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key22815926
Report Number1423395-2025-00090
Device Sequence Number8703599
Product Code OJK
UDI-Device Identifier10195327634797
UDI-Public10195327634797
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ0901241K
Device Lot Number25DMA339
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown